Some decomposition lemmas of diffeomorphisms
Compositio Mathematica, Tome 84 (1992) no. 1, p. 101-113
@article{CM_1992__84_1_101_0,
     author = {Cervera, Vicente and Mascaro, Francisca},
     title = {Some decomposition lemmas of diffeomorphisms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {101-113},
     zbl = {0761.58003},
     mrnumber = {1183567},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_101_0}
}
Cervera, Vicente; Mascaro, Francisca. Some decomposition lemmas of diffeomorphisms. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 101-113. http://www.numdam.org/item/CM_1992__84_1_101_0/

1 A. Banyaga, Sur la structure du groupe des diffeomorphismes qui preservent une forme symplectique, Comm. Math. Helv. 53 (1978), 174-227. | MR 490874 | Zbl 0393.58007

2 V. Cervera, Difeomorfismos de una variedad diferenciable, Ph.D. Thesis, Universidad de Valencia (Spain) (1989).

3 A.B. Krygin, Continuation of diffeomorphisms preserving volume, Functional Anal. Appl. 5 (1971), 147-150. | MR 368067 | Zbl 0236.57016

4 F. Mascaró, Normal subgroups of DiffΩ(Rn), Trans. Amer. Math. Soc. 275 (1983), 163-173. | Zbl 0512.58013

5 D. Mcduff, On the group of volume preserving diffeomorphisms and foliations with transverse volume form, Proc. London Math. Soc. 43 (1981), 295-320. | MR 628279 | Zbl 0411.57028

6 P.W. Michor, Manifolds of Differentiable Mappings, Shiva Publishing Limited, 1980. | MR 583436 | Zbl 0433.58001

7 J. Palis and S. Smale, Structural stability theorems, A.M.S. Proc. Sym. Pure Math. XIV, 223-2031. | MR 267603 | Zbl 0214.50702

8 E.H. Spanier., Algebraic Topology, McGraw-Hill, Inc., 1966. | MR 210112 | Zbl 0145.43303

9 W. Thurston, On the structure of the group of volume preserving diffeomorphisms, Preprint (1972).